Especially my eyes, they are very tired all the time. Vision problems, decreased vision, blurred. Thoughts that don't seem like my own. General out of it feeling. I'm really disturbed by this and will talk with my doctor. Just wanted to relate. My anxiety is worse on this drug.
Hi, Barbara! How long have you been taking buspirone? What you describe are all common side effects of BuSpar but they usually resolve very quickly after starting the medication. If you've been taking it for awhile it's good that you'll be talking with your doctor for advice.
Best regards and good luck! Wildcat
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2010 • 1 answer
Posted 15 Mar 2011 • 2 answers
Posted 25 Apr 2013 • 12 answers
Posted 11 Nov 2013 • 2 answers
Posted 16 Apr 2017 • 1 answer